Equidistribution of dynamically small subvarieties over the function field of a curve

Tom 137 / 2009

X. W. C. Faber Acta Arithmetica 137 (2009), 345-389 MSC: Primary 14G40; Secondary 11G35. DOI: 10.4064/aa137-4-4

Autorzy

  • X. W. C. FaberDepartment of Mathematics and Statistics
    McGill University
    805 Sherbrooke Street West
    Montreal, QC H2M 1X9, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek